English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An approach to estimate short-term, long-term, and reaction norm repeatability

MPS-Authors
/persons/resource/persons179156

Araya-Ajoy,  Yimen Gerardo
IMPRS for Organismal Biology, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;
Forschungsgruppe Dingemanse, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

/persons/resource/persons179340

Mathot,  Kimberley J.
Forschungsgruppe Dingemanse, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

/persons/resource/persons179221

Dingemanse,  Niels Jeroen
Forschungsgruppe Dingemanse, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Araya-Ajoy, Y. G., Mathot, K. J., & Dingemanse, N. J. (2015). An approach to estimate short-term, long-term, and reaction norm repeatability. Methods in Ecology and Evolution, 6(12), 1462-1473. doi:10.1111/2041-210X.12430.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-2F2E-E
Abstract
There is no abstract available